A new approach to operations on neutrosophic soft sets and to neutrosophic soft topological spaces


ÖZTÜRK T. Y. , GÜNDÜZ Ç. , BAYRAMOV S.

Communications in Mathematics and Applications, vol.10, no.3, pp.481-493, 2019 (Refereed Journals of Other Institutions) identifier

  • Publication Type: Article / Article
  • Volume: 10 Issue: 3
  • Publication Date: 2019
  • Doi Number: 10.26713/cma.v10i3.1068
  • Title of Journal : Communications in Mathematics and Applications
  • Page Numbers: pp.481-493